MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0253-7613.121386

Медицинская библиотека · Indian journal of pharmacology · 2013

A rare case of imatinib-induced erythroderma.

Verma Rajesh, Vasudevan Biju, Pragasam Vijendran, Neema Shekhar

Клинический случайСтатьяПеревод в очереди

Аннотация

Imatinib, a specific tyrosine kinase inhibitor is a newer anticancer agent, which has shown excellent efficacy in managing chronic myeloid leukemia. It is generally well tolerated with few side effects. Most commonly reported adverse events are maculopapular eruptions and periorbital edema. Severe adverse reactions are seen in 5% of patients. Exfoliative dermatitis has been very rarely reported with this drug. We report a case of a 52-year-old male who initially presented with a maculopapular rash and developed erythroderma on continuation of the drug.

Для цитирования: Verma Rajesh, Vasudevan Biju, Pragasam Vijendran, Neema Shekhar. A rare case of imatinib-induced erythroderma.. Indian journal of pharmacology. 2013. DOI: 10.4103/0253-7613.121386.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.